MAUDE Adverse Event Report: MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18875
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was tested without incident, however the cuff started to leak after few hours.The customer indicated that the patient was re-cannulated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of endotracheal tube was received for evaluation.An inflation/deflation test was performed using a syringe, 25cc of air was applied to the cuff and it was noticed the cuff held the air, the cuff was left inflated 2 hours, after this time no deflation was observed.The sample was submerged into a container filled with water and no leaks were observed and the analysis was completed.The investigation found the device to function normally.The product relates to the reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7645522
Report Number2936999-2018-00417
Device Sequence Number1550719
Product Code BTR
UDI-Device Identifier30884521032532
UDI-Public30884521032532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18875
Device Catalogue Number18875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;